Items for Mathematics in 2021

Up a level
Export as [feed] RSS
Group by: Authors | Item Type | No Grouping
Jump to: A | B | C | D | E | F | G | H | J | K | L | M | O | P | R | S | T | V | W | Y | Z
Number of items: 70.

A

Abolarinwa, Abimbola and Taheri, Ali (2021) Elliptic gradient estimates for a nonlinear f-heat equation on weighted manifolds with evolving metrics and potentials. Chaos, Solitons & Fractals, 142. a110329 1-14. ISSN 0960-0779

Abolarinwa, Abimbola and Taheri, Ali (2021) Geometric estimates on weighted p-fundamental tone and applications to the first eigenvalue of submanifolds with bounded mean curvature. Complex Variables and Elliptic Equations: an international journal. ISSN 1747-6933

Agapiou, Sergios, Dashti, Masoumeh and Helin, Tapio (2021) Rates of contraction of posterior distributions based on p-exponential priors. Bernoulli - Journal of the Bernoulli Society (Bernoulli), 27 (3). pp. 1616-1642. ISSN 1350-7265

Akopyan, Arseniy and Vysotsky, Vladislav (2021) Large deviations of convex hulls of planar random walks and Brownian motions. Annales Henri Lebesgue, 4. pp. 1163-1201. ISSN 2644-9463

Al Basir, F, Kyrychko, Y N, Blyuss, K B and Ray, S (2021) Effects of vector maturation time on the dynamics of cassava mosaic disease. Bulletin of Mathematical Biology, 83 (8). a87 1-21. ISSN 0092-8240

Al-Hity, Gheed, Yang, FengWei, Campillo-Funollet, Eduard, Greenstein, Andrew E, Hunt, Hazel, Mampay, Myrthe, Intabli, Haya, Falcinelli, Marta, Madzvamuse, Anotida, Venkataraman, Chandrasekhar and Flint, Melanie S (2021) An integrated framework for quantifying immune-tumour interactions in a 3D co-culture model. Communications Biology, 4 (1). a781 1-12. ISSN 2399-3642

Alharbi, Rabab (2021) Nonlinear parabolic stochastic partial differential equation with application to finance. Doctoral thesis (PhD), University of Sussex.

Au, Benson, Cébron, Guillaume, Dahlqvist, Antoine, Gabriel, Franck and Male, Camille (2021) Freeness over the diagonal for large random matrices. Annals of Probability, 49 (1). pp. 157-179. ISSN 0091-1798

B

Bell, J, Bianconi, G, Butler, D, Crowcroft, J, Davies, P C W, Hicks, C, Kim, H, Kiss, I, Di Lauro, F, Maple, C, Paul, A, Prokopenko, M, Tee, P and Walker, S (2021) Beyond COVID-19: network science and sustainable exit strategies. Journal of Physics: Complexity, 2 (2). a021001 1-25. ISSN 2632-072X

Blyuss, K B, Kyrychko, S N and Kyrychko, Y N (2021) Time-delayed and stochastic effects in a predator-prey model with ratio dependence and Holling type III functional response. Chaos, 31 (7). a073141. ISSN 1054-1500

Blyuss, K B and Kyrychko, Y N (2021) Effects of latency and age structure on the dynamics and containment of COVID-19. Journal of Theoretical Biology, 513 (a11058). ISSN 0022-5193

Broutin, Nicolas, Duquesne, Thomas and Wang, Minmin (2021) Limits of multiplicative inhomogeneous random graphs and Lévy trees: limit theorems. Probability Theory and Related Fields. ISSN 0178-8051

Broutin, Nicolas, Duquesne, Thomas and Wang, Minmin (2021) Limits of multiplicative inhomogeneous random graphs and Lévy trees: the continuum graphs. Annals of Applied Probability. ISSN 1050-5164

C

Cagnetti, Filippo, Chambolle, Antonin and Scardia, Lucia (2021) Korn and Poincare-Korn inequalities for functions with a small jump set. Mathematische Annalen. ISSN 0025-5831

Campillo-Funollet, Eduard, Van Yperen, James, Allman, Phil, Bell, Michael, Beresford, Warren, Clay, Jacqueline, Dorey, Matthew, Evans, Graham, Gilchrist, Kate, Memon, Anjum, Pannu, Gurprit, Walkley, Ryan, Watson, Mark and Madzvamuse, Anotida (2021) Predicting and forecasting the impact of local outbreaks of COVID-19: use of SEIR-D quantitative epidemiological modelling for healthcare demand and capacity. International Journal of Epidemiology, 50 (4). pp. 1103-1113. ISSN 0300-5771

Chen, J, Hawkes, A G and Scalas, E (2021) A fractional Hawkes process. In: Beghin, Luisa, Mainardi, Francesco and Garrappa, Roberto (eds.) Nonlocal and fractional operators. SEMA SIMAI Springer Series, 26 . Springer International Publishing, pp. 121-131. ISBN 9783030692353

Cheng, B and Melgaard, M (2021) Poisson wave trace formula for Dirac resonances at spectrum edges and applications. Asian Journal of Mathematics, 25 (2). pp. 243-276. ISSN 1093-6106

Ciech, Federico and Georgiou, Nicos (2021) Last passage percolation in an exponential environment with discontinuous rates. Annales de l’Institut Henri Poincaré, 57 (4). pp. 2165-2188. ISSN 2308-5827

Cox, Hazel, Melgaard, Michael and Syrjanen, Ville J J (2021) Maximum ionization in restricted and unrestricted Hartree-Fock theory. Atoms, 9 (1). a13 1-29. ISSN 2218-2004

Cunden, Fabio Della, Dahlqvist, Antoine and O'Connell, Neil (2021) Integer moments of complex Wishart matrices and Hurwitz numbers. Annales De L'institut Henri Poincaré D. ISSN 2308-5827

D

Deckelnick, Klaus and Styles, Vanessa (2021) Finite element error analysis for a system coupling surface evolution to diffusion on the surface. Interfaces and Free Boundaries. ISSN 1463-9963 (Accepted)

Di Lauro, Francesco (2021) Mean-field models in network inference and epidemic control. Doctoral thesis (PhD), University of Sussex.

Di Lauro, Francesco, Berthouze, Luc, Dorey, Matthew D, Miller, Joel C and Kiss, István Z (2021) The impact of contact structure and mixing on control measures and disease-induced herd immunity in epidemic models: a mean-field model perspective. Bulletin of Mathematical Biology, 83. a117 1-25. ISSN 0092-8240

Di Lauro, Francesco, Kiss, Istvan Z and Miller, Joel C (2021) Optimal timing of one-shot interventions for epidemic control. PLoS Computational Biology, 17 (3). a1008763 1-24. ISSN 1553-734X

Di Lauro, Francesco, Kiss, István Zoltán, Rus, Daniela and Della Santina, Cosimo (2021) Covid-19 and flattening the curve: a feedback control perspective. IEEE Control Systems Letters, 5 (4). pp. 1435-1440. ISSN 2475-1456

Di Nardo, Elvira, Polito, Federico and Scalas, Enrico (2021) A fractional generalization of the Dirichlet distribution and related distributions. Fractional Calculus and Applied Analysis, 24 (1). pp. 112-136. ISSN 1311-0454

Duong, Duc Lam (2021) Inverse problems for hyperbolic conservation laws: a Bayesian approach. Doctoral thesis (PhD), University of Sussex.

E

Eom, Cheoljun, Kaizoji, Taisei, Livan, Giacomo and Scalas, Enrico (2021) Limitations of portfolio diversification through fat tails of the return distributions: some empirical evidence. North American Journal of Economics and Finance, 56. a101358 1-17. ISSN 1062-9408

Ersoy, Mehmet, Lakkis, Omar and Townsend, Philip (2021) A Saint-Venant model for overland flows with precipitation and recharge. Mathematical and Computational Applications, 26 (1). pp. 1-27. ISSN 1300-686X

Eyles, Joe, Nurnberg, Robert and Styles, Vanessa (2021) Finite element approximation of a phase field model for tumour growth. Portugaliae Mathematica. ISSN 0032-5155 (Accepted)

F

Ferrari, Pablo A, Nguyen, Chi, Rolla, Leonardo T and Wang, Minmin (2021) Soliton decomposition of the Box-Ball System. Forum of mathematics, Sigma, 9. a60 1-37. ISSN 2050-5094

FitzGerald, Will (2021) The invariant measure of PushASEP with a wall and point-to-line last passage percolation. Electronic Journal of Probability, 26. pp. 1-26. ISSN 1083-6489

Frittelli, Massimo, Madzvamuse, Anotida and Sgura, Ivonne (2021) Bulk-surface virtual element method for systems of PDEs in two-space dimensions. Numerische Mathematik. pp. 1-44. ISSN 0029-599X

G

Galanopoulou, Myrto, Vikelis, Andreas Panagiotis and Koumatos, Konstantinos (2021) Weak-strong uniqueness for measure-valued solutions to the equations of quasiconvex adiabatic thermoelasticity. SIAM Journal on Numerical Analysis. ISSN 0036-1429 (Accepted)

Gantert, Nina, Georgiou, Nicos and Schmid, Dominik (2021) The TASEP on Galton-Watson trees. Electronic Journal of Probability, 26. pp. 1-38. ISSN 1083-6489

Georgiou, Nicos and Scalas, Enrico (2021) Bounds for mixing times for finite semi-Markov processes with heavy-tail jump distribution. Fractional Calculus and Applied Analysis. ISSN 1311-0454 (Accepted)

Georgoulis, Emmanuil H, Lakkis, Omar and Wihler, Thomas P (2021) A posteriori error bounds for fully-discrete hp-discontinuous Galerkin timestepping methods for parabolic problems. Numerische Mathematik. ISSN 0029-599X

Ghoshal, Shyam Sundar, Jana, Animesh and Koumatos, Konstantinos (2021) On the uniqueness of solutions to hyperbolic systems of conservation laws. Journal of Differential Equations, 291. pp. 110-153. ISSN 0022-0396

Giesl, Peter, Argáez, Carlos, Hafstein, Sigurdur and Wendland, Holger (2021) Minimization with differential inequality constraints applied to complete Lyapunov functions. Mathematics of Computation. pp. 1-23. ISSN 0025-5718

Giesl, Peter, Hafstein, Sigurdur and Mehrabinezhad, Iman (2021) Computation and verification of contraction metrics for exponentially stable equilibria. Journal of Computational and Applied Mathematics. a113332 1-31. ISSN 0377-0427

Giesl, Peter, Hafstein, Sigurdur and Mehrabinezhad, Iman (2021) Computation and verification of contraction metrics for periodic orbits. Journal of Mathematical Analysis and Applications, 203 (2). a125309 1-32. ISSN 0022-247X

Giesl, Peter, Langhorne, Zachary, Argáez, Carlos and Hafstein, Sigurdur (2021) Computing complete Lyapunov functions for discrete-time dynamical systems. Discrete and Continuous Dynamical Systems Series B, 26 (1). pp. 299-336. ISSN 1531-3492

Gkanis, Ioannis (2021) Structure preserving schemes and kinetic models for approximating measure valued solutions of hyperbolic equations. Doctoral thesis (PhD), University of Sussex.

H

Hamali, Waleed (2021) Asymptotic observables for quantum Hamiltonians with external fields. Doctoral thesis (PhD), University of Sussex.

Hernandez-Aristizabal, David, Garzon-Alvarado, Diego A and Madzvamuse, Anotida (2021) Turing pattern formation under heterogeneous distributions of parameters for an activator-depleted reaction model. Journal of Nonlinear Science, 31 (a34). pp. 1-27. ISSN 0938-8974

J

Jaroszkowski, Bartosz (2021) Finite element methods for Bellman and Isaacs Equations. Doctoral thesis (PhD), University of Sussex.

K

Kadankova, Tetyana, Leonenko, Nikolai and Scalas, Enrico (2021) Fractional non-homogeneous Poisson and Pólya-Aeppli processes of order k and beyond. Communications in Statistics: Theory and Methods. ISSN 0361-0926

Kawan, Christoph, Hafstein, Sigurdur and Giesl, Peter (2021) A subgradient algorithm for data-rate optimization in the remote state estimation problem. SIAM Journal on Applied Dynamical Systems, 20 (4). pp. 2142-2173. ISSN 1536-0040

Kawan, Christoph, Hafstein, Sigurdur Freyr and Giesl, Peter (2021) ResEntSG: restoration entropy estimation for dynamical systems via Riemannian metric optimization. SoftwareX, 15. a100743 1-5. ISSN 2352-7110

Kay, David and Styles, Vanessa (2021) Preconditioning nonlocal multi-phase flow. Journal of Computational Physics, 424. a109715 1-16. ISSN 0021-9991

King, John R and Venkataraman, Chandrasekhar (2021) Free boundary problems for Stokes flow, with applications to the growth of biological tissues. Interfaces and Free Boundaries, 23 (4). pp. 433-458. ISSN 1463-9963

Koumatos, Konstantinos and Vikelis, Andreas P (2021) $\mathcal{A}$-quasiconvexity, Gårding inequalities, and applications in PDE constrained problems in dynamics and statics. SIAM Journal on Mathematical Analysis, 53 (4). pp. 4178-4211. ISSN 0036-1410

Kuipers, Folkert (2021) Stochastic quantization of relativistic theories. Journal of Mathematical Physics, 62 (12). a122301 1-9. ISSN 0022-2488

Kuipers, Folkert (2021) Stochastic quantization on Lorentzian manifolds. The Journal of High Energy Physics. a28 1-49. ISSN 1126-6708

L

Lakkis, Omar and Mousavi, Amireh (2021) A least-squares Galerkin approach to gradient and Hessian recovery for nondivergence-form elliptic equations. IMA Journal of Numerical Analysis. ISSN 0272-4979

Lakkis, Omar and Mousavi, Amireh (2021) A least-squares Galerkin gradient recovery method for fully nonlinear elliptic equations. European Numerical Mathematics and Advanced Applications Conference 2019, The Netherlands, 30th Sept - 4th Oct 2019. Published in: Numerical Mathematics and Advanced Applications ENUMATH 2019. 139 651-662. Springer ISSN 1439-7358 ISBN 9783030558734

Lovell, Christopher C, Wilkins, Stephen M, Thomas, Peter A, Schaller, Matthieu, Baugh, Carlton M, Fabbian, Giulio and Bahé, Yannick (2021) A machine learning approach to mapping baryons on to dark matter haloes using the eagle and C-EAGLE simulations. Monthly Notices of the Royal Astronomical Society. ISSN 0035-8711

M

Melgaard, M and Zongo, F D Y (2021) Solitary waves and excited states for Boson stars. Analysis and Applications. pp. 1-18. ISSN 0219-5305

O

Ogesa Juma, Victor, Dehmelt, Leif, Portet, Stéphanie and Madzvamuse, Anotida (2021) A mathematical analysis of an activator-inhibitor Rho GTPase model. Journal of Computational Dynamics. ISSN 2158-2491

P

Postema, Merel C, Hoogman, Martine, Ambrosino, Sara, Asherson, Philip, Banaschewski, Tobias, Bandeira, Cibele E, Baranov, Alexandr, Bau, Claiton H D, Baumeister, Sarah, Baur-Streubel, Ramona, Bellgrove, Mark A, Biederman, Joseph, Cercignani, Mara, Gabel, Matt C, Harrison, Neil and others, (2021) Analysis of structural brain asymmetries in attention-deficit/hyperactivity disorder in 39 datasets. Journal of Child Psychology and Psychiatry. pp. 1-18. ISSN 0021-9630

R

Ross, Aleksandra (2021) Mathematical modelling and analysis: adoption of Blockchain-based technologies, and coupled oscillators with distributed delays. Doctoral thesis (PhD), University of Sussex.

S

Scalas, Enrico and Toaldo, Bruno (2021) Limit theorems for prices of options written on semi-Markov processes. Theory of Probability and Mathematical Statistics, 105. pp. 3-33. ISSN 0094-9000

Styles, Vanessa and Van Yperen, James (2021) Finite element approximation of a system coupling curve evolution with prescribed normal contact to a fixed boundary to reaction-diffusion on the curve. European Numerical Mathematics and Advanced Applications Conference 2019, The Netherlands, 30th Sept - 4th Oct 2019. Published in: Vermolen, Fred J and Cornelis, Vuik, (eds.) Numerical mathematics and advanced applications ENUMATH 2019. 139 1215-1223. Springer ISSN 1439-7358 ISBN 9783030558734

T

Taheri, Ali (2021) Gradient estimates for a weighted Γ-nonlinear parabolic equation coupled with a super Perelman-Ricci flow and implications. Potential Analysis. ISSN 0926-2601

Taheri, Ali (2021) Liouville theorems and elliptic gradient estimates for a nonlinear parabolic equation involving the Witten Laplacian. Advances in Calculus of Variations. pp. 1-17. ISSN 1864-8258

V

Vysotsky, Vladislav (2021) Contraction principle for trajectories of random walks and Cramer's theorem for kernel-weighted sums. ALEA : Latin American Journal of Probability and Mathematical Statistics, 18 (2). pp. 1103-1125. ISSN 1980-0436

Vysotsky, Vladislav (2021) When is the rate function of a random vector strictly convex? Electronic Communications in Probability, 26 (a41). pp. 1-11. ISSN 1083-589X

W

Wang, Minmin (2021) k-cut model for the Brownian Continuum Random Tree. Electronic Communications in Probability, 26 (a46). pp. 1-11. ISSN 1083-589X

Y

Yan, Xiufeng (2021) Returns, volatility and durations of high frequency financial data. Doctoral thesis (PhD), University of Sussex.

Z

Zhang-James, Yanli, Helminen, Emily C, Liu, Jinru, Busatto, Geraldo F, Calvo, Anna, Cercignani, Mara, Chaim-Avancini, Tiffany M, Gabel, Matt C, Harrison, Neil A, Lazaro, Luisa, Lera-Miguel, Sara, Louza, Mario R, Nicolau, Rosa, Rosa, Pedro G P, Hohmann, Sarah, The ENIGMA-ADHD Working Group, and others, (2021) Evidence for similar structural brain anomalies in youth and adult attention-deficit/hyperactivity disorder: a machine learning analysis. Translational Psychiatry, 11. a82 1-9. ISSN 2158-3188

This list was generated on Tue Jan 18 03:46:37 2022 GMT.